# SDR 2010F00210

- Difficulty date: September 17, 2010
- Submitted: September 18, 2010
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 38,308 hours, 49,192 cycles
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Part serial: 128
- Condition: No Test
- Location: Lt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT FIRE PULL HANDLE FLASHED INTERMITTENT (2 SEC) ON DESCENT.  ALL INDICATIONS OTHERWISE WERE NORMAL DID TEST LT LOOP AND AMP NEITHER WOULD TEST.
